Title of article :
Base dimension-like functions of the type ind
Author/Authors :
Georgiou، نويسنده , , D.N. and Iliadis، نويسنده , , S.D. and Megaritis، نويسنده , , A.C.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2012
Pages :
11
From page :
3204
To page :
3214
Abstract :
In Iliadis (2005) [4] base dimension-like functions of the type ind were introduced. These functions were studied only with respect to the property of universality. Here, we study these functions with respect to other standard properties of dimension theory. We present theorems concerning subspace theorems, partition theorems, sum theorems, and product theorems. Finally, we give some open questions concerning these functions.
Keywords :
Dimension theory , Base dimension-like function
Journal title :
Topology and its Applications
Serial Year :
2012
Journal title :
Topology and its Applications
Record number :
1583495
Link To Document :
بازگشت